# SDR AALA202410256124

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 11,852 hours, 4,361 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ATTEMPTING TO OPEN FLIGHT DECK DOOR AT ABOUT HALFWAY OPEN. IT GETS STUCK AND NEED A GOOD PUSH TO OPEN FULLY. LUBRICATED COCKPIT DOOR STOP ASSEMBLY. ACCOMPLISHED DOOR LATCH ASSEMBLY OPERTIONAL CHECK, PER AMM 52-51-02.
